# SDR QMLA2015111015106

- Difficulty date: November 10, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N730CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6967
- Aircraft time: 668 hours, 2,854 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 2311003001
- Condition: Burned
- Location: Nvis Light
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPOSITIONING FROM A PATIENT OFFLOAD FROM OUR SOUTH PAD TO OUR NORTH PAD, SMELLED ELEC SMOKE.  AFTER LANDING, DETECTED SMOKE FROM THE AREA AROUND THE 5A PANEL.  FOUND 2" NVIS LIGHT CONNECTOR FOR 5A PANEL BURNT.
